The Hamiltonian Hopf Bifurcation

  • Authors
  • Jan-Cees┬ávan der┬áMeer

Part of the Lecture Notes in Mathematics book series (LNM, volume 1160)

Table of contents

  1. Front Matter
    Pages I-VI
  2. Jan-Cees van der Meer
    Pages 1-3
  3. Jan-Cees van der Meer
    Pages 4-18
  4. Jan-Cees van der Meer
    Pages 19-45
  5. Jan-Cees van der Meer
    Pages 66-83
  6. Jan-Cees van der Meer
    Pages 84-94
  7. Jan-Cees van der Meer
    Pages 95-103
  8. Back Matter
    Pages 104-115

About this book

Keywords

Meer bifurcation form function functions integrable system

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0080357
  • Copyright Information Springer-Verlag Berlin Heidelberg 1985
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-16037-3
  • Online ISBN 978-3-540-39710-6
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book